zbMATH — the first resource for mathematics

Uniqueness of non-negative solutions of semilinear equations in \({\mathbb{R}}^ n\). (English) Zbl 0577.35035
See the preview in Zbl 0549.35044.

35J60 Nonlinear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Benilan, Ph.; Brezis, H.; Crandall, M.G., A semilinear elliptic equation in L1(\(R\)N), Ann. scuola norm sup. Pisa, 2, 523-555, (1975) · Zbl 0314.35077
[2] Gidas, B.; Ni, W.-M.; Nirenberg, L., Symmetry and related properties via the maximum principle, Comm. math. phys., 68, 209-243, (1979) · Zbl 0425.35020
[3] Gidas, B.; Ni, W.-M.; Nirenberg, L., Symmetry of positive solutions nonlinear elliptic equations in \(R\)^{n}, Math. anal. appl. adv. in math. suppl. stud., 7A, 369-402, (1981)
[4] Gurtin, M.E.; MacCamy, R.C., On the diffusion of biological populations, Math. biosci., 33, 35-49, (1977) · Zbl 0362.92007
[5] McLeod, K.; Serrin, J., Uniqueness of the ground state solution for δu + f(u) = 0, (), 6592-6595 · Zbl 0474.35047
[6] Peletier, L.A.; Serrin, J., Uniqueness of positive solutions of semilinear equations in \(R\)^{n}, Arch. rational mech. anal., 81, 181-197, (1983) · Zbl 0516.35031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.